# SDR AU980109

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 475293031
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR FLIPPER DOORS EXTENSIVELY CRACKED.DOORS HAD BEEN PREVIOUSLY REPAIRED.
